Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Suffering with psychosis, gets drowsiness, tiredness on taking Clozapine. Prescribed also with joykem, parkin. Right medicines?

Hi Doctor! My brother is suffering from Psychosis . He has been advices to take Clozapine 100mg to 300mg. however, when we have administered him 100mg clozapine, he is not able to even do any activity for more than 5 minutes. he is drowsy, tired , does not even want to step out of house.. Another doctor on seeing these symptoms reduced the dosage to 50mg daily and added joykem & parkin 2mg to it. all these medicines have not cured him and seems have dangerous sideffects. Earlier Oleanzapine was been adminitered to him (before clozapine for nearly 5 years).Dr can you please advice as how much time dosuch patients take to be perfectly ok ? and whether these are right medications to be given?? The problem faced by patient is: Not been able to concentrate, to continue his course beyond 1 year, carry out daily work like bathing, brushing etc.,taking initiative, thinking maturely. He does not hallucinate or hear any voices. He does not want to talk also
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  302
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
I dont think only for those above symptoms he need too many drugs like clozapine, parkin(trihexyphenidyl), joykem.
There must be some other features of psychosis. A detailed mental evaluation is needed. Any way the drug is right for psychosis but symptoms are not verifying the diagnosis. Please go and consult a good psychiatrist. Or you may give a detailed history and course of illness otherwise it is very difficult to comment on the medicine.
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor